# SDR CA150904005

- Difficulty date: September 4, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 4,531 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7603 · Power Lever
- Part: Spring
- Part number: SL60063
- Condition: Broken
- Location: Power Lever
- Part time: 4,843 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPRING WAS FOUND SEPARATED FROM MOUNTING TANG, LOOSE IN CONTROL QUADRANT. POTENTIAL EXISTS FOR LOOSE PARTS IN THIS AREA TO JAM THE ENGINE CONTROLS.
